Dermatologic adverse events associated with Juvenile Idiopathic Arthritis treatment

Research output: Contribution to conferencePosterpeer-review

Abstract

Introduction: Steroids and disease-modifying anti-rheumatic drugs (DMARDs) are widely used in the treatment of juvenile idiopathic arthritis (JIA). Dermatologic adverse events including psoriasis have been reported in treatment of various inflammatory diseases (1-3). However, data regarding the occurrence of dermatologic adverse events in JIA patients are scarce (4-6).Objectives: To determine the prevalence of dermatologic adverse events in JIA patients treated with systemic steroids and DMARDs. To investigate an association between drugs and dermatologic adverse events and the association between anti-TNF treatment and psoriasiform lesions.
Original languageEnglish
Pages110-110
Number of pages1
Publication statusPublished - 2020

Fingerprint

Dive into the research topics of 'Dermatologic adverse events associated with Juvenile Idiopathic Arthritis treatment'. Together they form a unique fingerprint.

Cite this